# SDR DALA2025092306945

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 94,970 hours, 43,918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD DOOR EOC/ ACCUMULATOR LOW PRESSURE.  SERVICED L FWD DOOR EOC/ ACCUMULATOR PER A320 AMM 52-10. LEAK CHECK OK. OK FOR SVC. (LP: 7095647)
